[1]Diem Dang Huan.Lévy过程与无限时滞的脉冲中立型随机微积分方程[J].南京师范大学学报(自然科学版),2013,36(04):14.
 Diem Dang Huan.Neutral Impulsive Stochastic Integro-Differential Equations with Infinite Delay and Lévy Processes[J].Journal of Nanjing Normal University(Natural Science Edition),2013,36(04):14.
点击复制

Lévy过程与无限时滞的脉冲中立型随机微积分方程
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第36卷
期数:
2013年04期
页码:
14
栏目:
数学
出版日期:
2013-12-31

文章信息/Info

Title:
Neutral Impulsive Stochastic Integro-Differential Equations with Infinite Delay and Lévy Processes
作者:
Diem Dang Huan12
(1.南京师范大学数学科学学院,江苏 南京 210023) (2.北江农林大学基础科学学院,北江,越南)
Author(s):
Diem Dang Huan12
(1.School of Mathematical Sciences,Nanjing Normal University,Nanjing 210023,China) (2.Faculty of Basic Sciences,Bacgiang Agriculture and Forestry University,Bacgiang,Vietnam)
关键词:
预解算子中立型随机微积分方程相空间脉冲温和解
Keywords:
resolvent operatorneutral stochastic integro-differential equationphase spaceimpulsesmild solution
分类号:
O211.63
文献标志码:
A
摘要:
本文研究了一类Lévy过程与无限时滞的脉冲中立型随机微积分方程(NISIEIL).首先,在一类广义利普布茨条件下,我们通过逐次逼近建立了布尔伯特空间中NISIEIL温和解的存在唯一性.其次,我们给出了解对初始值的连续依赖性.改进并推广了已有的结果.
Abstract:
This paper study a class of neutral impulsive stochastic integro-differential equations with infinite delay and Lévy processes(NISIEIL).We establish the existence and uniqueness of mild solutions for NISIEIL under a class of generalized Lipschitz conditions to the Hilbert space by means of the successive approximation.Furthermore,we give the continuous dependence of solutions on the initial data.Some well-known results are generalized and improved.

参考文献/References:

[1] Mao X.Stochastic Differential Equations and Applications[M].Chichester:Horwood Publishing Limited,1997.
[2]Benchohra M,Henderson J,Ntouyas S K.Impulsive Differential Equations and Inclusions[M].New York:Hindawi Publishing Corporation,2006.
[3]Oksendal B.Stochastic Differential Equations[M].6th ed.New York:Springer,2005.
[4]Anguraj A,Vinodkumar A.Existence,uniqueness and stability results of impulsive stochastic semilinear neutral functional differential equations with infinite delays[J].E J Quali Theo Differ Equa,2009,67:1-13.
[5]Hale J K,Lunel S M V.Introdution to Functional Differential Equations[M].Berlin,New York:Springer-Verlag,1993.
[6]Hino Y,Murakami S,Naito T.Functional Differential Equations with Infinite Delay[M].Berlin:Springer-Verlag,1991.
[7]Lakshmikantham V,Bainov D,Simeonov P S.Theory of Impulsive Differential Equations,Series in Modern Applied Mathematics[M].Teaneck:6 World Scientific Publishing Co,Inc,1989.
[8]Liang J,Liu J H,Xiao T J.Nonlocal problems for integrodifferential equations[J].Dyn Contin Discrete Impuls Syst,Ser.A,2008,15:815-824.
[9]Dong Z.On the uniqueness of the invariant measure of the Burgers equation driven by Lévy processes[J].J Theory Probab,2008,21:322-335.
[10]Albeverio S,Mandrekar M,Rudiger B.Existence of mild solutions for stochastic differential equations and semilinear equqtions with non-Gaussian Lévy noise[J].Stoch Proc Appl,2009,119:835-863.
[11]Peszat S,Zabczyk J.Stochastic Partial Differential Equations with Lévy Noise[M].Cambridge:Cambridge University Press,2007.
[12]Luo J,Liu K.Stability of infinite dimensional stochastic evolution with memory and Markovian jumps[J].Stoch Proc Appl,2008,118:864-895.
[13]Rockner M,Zhang T.Stochastic evolution equation of jump type:existence,uniqueness and large deviation principles[J].Potential Anal,2007,26:255-279.
[14]Dos Santos J P C.On state-dependent delay partial neutral functional integro-differential equations[J].Appl Math Comput,2010,216:1 637-1 644.
[15]Rabelo M N,Henrique M,Siracusa G.Existence of integro-differential solutions for a class of abstract partial impulsive differential equations[J].J Inequal Appl,2011,135:19.
[16]Grimme R C.Resolvent operators for integral equations in a Banach space[J].Trans Amer Math Soc,1982,273(1):333-349.
[17]Da Prato G,Zabczyk J.Stochastic Equations in Infinite Dimensions[M].Cambridge:Cambridge University Press,1992.
[18]Pazy A.Semigroup of Linear Operators and Applications to Partial Differential Equations[M].New York:Springer Verlag,1992.
[19]Protter P E.Stochastic Integration and Differential Equations[M].2nd ed.New York:Springer,2004.
[20]Hale J K,Kato J.Phase spaces for retarded equations with infinite delay[J].Funkcial Ekvac,1987,21:11-41.
[21]Bihari I.A generalization of a lemma of Bellman and its application to uniqueness problem of differential equations[J].Acta Math Acad Sci Hungar,1956,7:71-94.

备注/Memo

备注/Memo:
Received data:2013-07-26.
Foundation item:Supported by the National Natural Science Foundation of China(11171158),Qing Lan and“333” Project of Jiangsu
Province and the Natural Science Foundation of Jiangsu Higher Education Committee(11KJA110001). Corresponding author:Diem Dang Huan,Ph.D.Student,majored in stochastic partial differential equations.E-mail:diemdanghuan@gmail.com
更新日期/Last Update: 2013-12-30